# SDR HEEA955872

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp AS 355F1
- System (JASC): 2435 · Starter-Generator
- Part: Stator
- Part number: 150SG1156
- Condition: Leads Defective
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BRUSH LEADS ARE TOO SHORT; DOES NOT REACH SCREW HOLE OF BRUSH BOXES.
